Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 302, Number 5, Pages 1044–1048 (Mi dan7422)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The Dirichlet problem for a second-order elliptic equation

A. K. Gushchin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (354 kB)

English version:
Doklady Mathematics, 1989, 38:2, 372–376

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 08.04.1987

Citation: A. K. Gushchin, “The Dirichlet problem for a second-order elliptic equation”, Dokl. Akad. Nauk SSSR, 302:5 (1988), 1044–1048; Dokl. Math., 38:2 (1989), 372–376

Citation in format AMSBIB
\Bibitem{Gus88}
\by A.~K.~Gushchin
\paper The Dirichlet problem for a second-order elliptic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 302
\issue 5
\pages 1044--1048
\mathnet{http://mi.mathnet.ru/dan7422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=981049}
\zmath{https://zbmath.org/?q=an:0692.35040}
\transl
\jour Dokl. Math.
\yr 1989
\vol 38
\issue 2
\pages 372--376


Linking options:
  • http://mi.mathnet.ru/eng/dan7422
  • http://mi.mathnet.ru/eng/dan/v302/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “A strengthening of the interior Hölder continuity property for solutions of the Dirichlet problem for a second-order elliptic equation”, Theoret. and Math. Phys., 157:3 (2008), 1655–1670  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. K. Gushchin, “The Dirichlet problem for a second-order elliptic equation with an $L_p$ boundary function”, Sb. Math., 203:1 (2012), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:46
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021